# SDR ASAA2018091326111

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 9,985 hours, 3,169 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT PRESSURE FLUCTUATING RAPIDLY BETWEEN 200-700 FPM. GROUNDED - YES. PFR SHOWS NO FAULT CORRESPONDING TO CABIN PRESS SYS. PERFORMED BITE TEST OF CPC1 AND CPC2 PER AMM 21-31-00 FOUND ONLY CPC2 CLASS 3 FAULT "LGCIU SIG REPLACED". FOLLOW TSM 21-31-00-810-817A FOUND NO FAULTS. CPC1 AND CPC2 OPS CHK OK. ALSO CHECKED OUTFLOW VALVE FOR OBSTRUCTION- ALL FOUND CLEAR. A/C OK FOR SERVICE.
